Alert archive / California / Wind Advisories in 2013
Wind Advisory 60, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Sep 21, 2013, 1:10 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Sep 21, 2013, 5:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2013, 1:10 PM PDT (20:10 UTC)
- In effect from
- Sep 21, 2013, 5:00 PM PDT
- Expired
- Sep 22, 2013, 8:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554 WWUS76 KSGX 212010 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 110 PM PDT SAT SEP 21 2013 ...GUSTY WEST WINDS THROUGH AND BELOW THE BANNING PASS LATE THIS AFTERNOON THROUGH LATE TONIGHT... .UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE INLAND ACROSS CALIFORNIA LATER THIS EVENING AND TONIGHT...BRINGING GUSTY WEST WINDS THROUGH AND BELOW THE BANNING PASS AS WELL AS ACROSS AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. CAZ061-220500- /O.NEW.KSGX.WI.Y.0060.130922T0000Z-130922T1100Z/ COACHELLA VALLEY- 110 PM PDT SAT SEP 21 2013 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 20 TO 30 MPH...WITH LOCAL GUSTS TO 50 MPH OVERNIGHT. * TIMING...LATE THIS AFTERNOON THROUGH LATE TONIGHT. * LOCATION...FOR THE BANNING PASS AS WELL AS AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...LOCALLY FALLING TO AROUND A HALF MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
4 follow-up statements
744 WWUS76 KSGX 212144 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 244 PM PDT SAT SEP 21 2013 ...GUSTY WESTERLY WINDS ALONG AND BELOW THE DESERT SLOPES THROUGH SUNDAY MORNING... .LOW PRESSURE WILL STRENGTHEN OVER THE DESERTS LATE TODAY AS A SHARP LOW PRESSURE TROUGH SWINGS EAST OFF THE PACIFIC. WESTERLY WINDS WILL INCREASE THROUGH THIS EVENING WITH LOCAL GUSTS TO 50 MPH POSSIBLE NEAR THE DESERT SLOPES AND THROUGH WIND PRONE CORRIDORS INTO THE DESERTS. THE WINDS WILL DECREASE AFTER SUNUP ON SUNDAY. CAZ055-056-058-060-062-220430- /O.EXB.KSGX.WI.Y.0060.130922T0000Z-130922T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- SAN DIEGO COUNTY DESERTS- 244 PM PDT SAT SEP 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 20 TO 35 MPH...WITH LOCAL GUSTS 45 TO 50 MPH. * TIMING...THROUGH SUNDAY MORNING. STRONGEST WINDS LATE TONIGHT. * LOCATION...DESERT SLOPES AND WIND PRONE CORRIDORS INTO THE DESERTS. * VISIBILITY...LOCALLY FALLING TO AROUND ONE-HALF MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ061-220430- /O.EXT.KSGX.WI.Y.0060.130922T0000Z-130922T1500Z/ COACHELLA VALLEY- 244 PM PDT SAT SEP 21 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 20 TO 35 MPH...WITH LOCAL GUSTS TO 50 MPH. * TIMING...THROUGH SATURDAY MORNING. STRONGEST WINDS LATE TONIGHT. * LOCATION...STRONGEST WINDS THROUGH THE BANNING PASS AS WELL AS AREAS NORTH OF INTERSTATE 10 IN THE COACHELLA VALLEY. * VISIBILITY...LOCALLY FALLING TO AROUND ONE-HALF MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
880 WWUS76 KSGX 220419 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 919 PM PDT SAT SEP 21 2013 ...STRONG AND GUSTY WESTERLY WINDS OVER THE MOUNTAINS AND INTO THE DESERTS THROUGH SUNDAY MORNING... .AN UPPER-LEVEL TROUGH ALONG THE COAST WILL SWING INLAND TONIGHT ACROSS CALIFORNIA...INCREASING WESTERLY WINDS OVER THE MOUNTAINS AND DESERTS. LOCAL GUSTS TO 50 MPH POSSIBLE NEAR THE RIDGE TOPS... ALONG THE DESERT SLOPES...AND THROUGH WIND PRONE CORRIDORS INTO THE DESERTS. THE WINDS WILL SLOWLY DECREASE AFTER SUNUP ON SUNDAY. CAZ055-056-058-060>062-221230- /O.CON.KSGX.WI.Y.0060.000000T0000Z-130922T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 919 PM PDT SAT SEP 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS...NORTHWEST WINDS 20 TO 35 MPH...WITH LOCAL GUSTS 45 TO 50 MPH. * TIMING...THROUGH SUNDAY MORNING. STRONGEST WINDS LATE TONIGHT. * LOCATION...DESERT SLOPES AND WIND PRONE CORRIDORS INTO THE DESERTS. STRONGEST BELOW THE BANNING PASS AND NORTHEAST OF I-10. * VISIBILITY...LOCALLY FALLING TO AROUND ONE-HALF MILE IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
244 WWUS76 KSGX 221004 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 304 AM PDT SUN SEP 22 2013 ...LOCALLY STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THROUGH EARLY THIS MORNING... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE SOUTHWEST STATES HAS BROUGHT STRONGER ONSHORE FLOW WITH LOCALLY STRONG GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS. WINDS WILL SUBSIDE DURING THE MORNING. CAZ055-056-058-060>062-221500- /O.CON.KSGX.WI.Y.0060.000000T0000Z-130922T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 304 AM PDT SUN SEP 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS TO 60 MPH. * TIMING...STRONGER WINDS CONTINUING THROUGH SUNRISE...THEN SUBSIDING DURING THE MORNING. * LOCATION...NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. STRONGEST WINDS IN THE NORTHERN COACHELLA VALLEY BELOW THE BANNING PASS NORTH AND EAST OF INTERSTATE 10. * VISIBILITY...LOCALLY REDUCED IN BLOWING SAND AND BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
404 WWUS76 KSGX 221505 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 805 AM PDT SUN SEP 22 2013 CAZ055-056-058-060>062-221615- /O.EXP.KSGX.WI.Y.0060.000000T0000Z-130922T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 805 AM PDT SUN SEP 22 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ARE WEAKENING ACROSS THE MOUNTAINS AND DESERTS THIS MORNING...WITH ONLY A FEW LOCATIONS CURRENTLY GUSTING BETWEEN 30 AND 40 MPH. THEREFORE...THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 8 AM. $$ PALMER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Sep 21, 9:45 AM PDT, 3 hours 25 minutes earlier.
Area forecast discussion, Sep 21, 9:45 AM PDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PDT SAT SEP 21 2013
.SYNOPSIS...
A BROAD TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE DESERT
SOUTHWEST TODAY THROUGH SUNDAY...BRINGING COOLER WEATHER...A DEEPER
THE MARINE LAYER REACHING THE COASTAL MOUNTAIN SLOPES...AND GUSTY
WEST WINDS IN THE MOUNTAINS AND DESERTS. DECREASING WINDS AND WARMER
FOR MONDAY AND TUESDAY UNDER WEAK HIGH PRESSURE. FOR WEDNESDAY AND
THURSDAY...A STRONGER TROUGH OF LOW PRESSURE WILL DIG INLAND THROUGH
THE WEST AND BRING MORE COOLING WITH A DEEPER MARINE LAYER AND GUSTY
WEST WINDS IN THE MOUNTAINS AND DESERTS. A RIDGE OF HIGH PRESSURE
WILL BRING A RETURN OF WARMING AND WEAKER WINDS FOR NEXT WEEKEND.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN IMPRESSIVE TROUGH OF LOW
PRESSURE DIGGING ALONG THE WEST COAST THIS MORNING...WITH THE
ASSOCIATED COLD FRONT MOVING ACROSS NORTHERN CALIFORNIA. SOUTHERN
CALIFORNIA REMAINS UNDER THE DRY SOUTHWESTERLY FLOW ALOFT...WITH
PREDOMINATELY CLEAR SKIES PREVAILING. THAT BEING SAID...THE MARINE
LAYER DEEPENED OVERNIGHT IN RESPONSE TO THE DIGGING TROUGH...WITH
THE 12Z KNKX SOUNDING SHOWING IT NEARLY UP TO 3200 FEET. THE BASES
ALSO LIFTED QUITE A BIT...SO EVEN GIVEN THE STRONGER ONSHORE
GRADIENTS THIS MORNING...THE MARINE LAYER IS ALREADY STARTING TO
BREAK UP ACROSS THE INLAND AREAS. FOR THIS REASON...AREAS WEST OF
THE MOUNTAINS ARE RUNNING SLIGHTLY WARMER THAN THIS TIME YESTERDAY.
ELSEWHERE THOUGH...TEMPERATURES ARE 3 TO 8 DEGREES COOLER THAN THIS
TIME YESTERDAY...WITH SEVERAL OF OUR MOUNTAIN LOCATIONS ONCE AGAIN
FALLING INTO THE LOWER AND MID 30S. BIG BEAR AND GARNER VALLEY WERE
THE TWO COLD SPOTS...WITH TEMPERATURES FALLING TO 31 AND 34 DEGREES
RESPECTIVELY. EVEN WITH THE COLDER STARTS THIS MORNING...TODAY WILL
BE A NICE FALL LIKE DAY...WITH TEMPERATURES SIMILAR TO OR RUNNING A
FEW DEGREES COOLER THAN THOSE OF YESTERDAY. EVEN THE BEACHES MAY
SEE SOME SUN BRIEFLY TODAY. HOWEVER...THE ONSHORE GRADIENTS WILL
CONTINUE TO INCREASE...WITH LOCALLY GUSTY SOUTHWEST TO WEST WINDS
DEVELOPING OVER THE MOUNTAINS AND DESERTS BY THIS AFTERNOON. THE
FAVORED WINDY SPOTS THROUGH AND BELOW THE PASSES MAY SEE SOME GUSTS
RANGING BETWEEN 45 AND 50 MPH BY THIS EVENING...BUT THINK IT WILL BE
QUITE LOCALIZED. THE MARINE LAYER WILL ALSO RETURN QUICKLY TO THE
COASTAL AREAS AND INLAND VALLEYS LATER THIS AFTERNOON AND EVENING.
THE MARINE LAYER WILL LIKELY CONTINUE TO DEEPEN TONIGHT...AS THE
TROUGH AXIS MOVES INLAND ACROSS THE WEST COAST...AND MAY DEEPEN
ENOUGH FOR SOME DRIZZLE ALONG AND WEST OF THE MOUNTAINS. ELSEWHERE
THOUGH...CONDITIONS WILL REMAIN QUITE COOL AND DRY. SUNDAY...THE
FIRST DAY OF FALL...WILL ACTUALLY FEEL LIKE FALL...WITH TEMPERATURES
RUNNING 10 TO 20 DEGREES BELOW NORMAL.
A TRANSITORY RIDGE WILL THEN BUILD BACK ACROSS SOUTHERN CALIFORNIA
FOR THE FIRST PART OF THE WORK WEEK...WITH DRY AND WARMER CONDITIONS
DEVELOPING. A SHALLOWER AND LESS EXTENSIVE MARINE LAYER WILL ALSO
REMAIN ALONG THE COAST...AND SOME WEAK OFFSHORE WINDS MAY DEVELOP
ACROSS THE INLAND AREAS. HOWEVER...THESE WINDS WILL BE RELATIVELY
WEAK...WITH JUST SOME GUSTS UP TO 25 MPH THROUGH AND BELOW THE
FAVORED PASSES AND CANYONS.
ANOTHER STRONGER AND COLDER TROUGH WILL DEVELOP OVER THE WEST BY
MIDWEEK. THEREFORE...EXPECT COOLER CONDITIONS TO DEVELOP ONCE
AGAIN. ALTHOUGH THE BRUNT OF THE MOISTURE WILL ONCE AGAIN STAY WELL
TO OUR NORTH...A DEEPER AND MORE EXTENSIVE MARINE LAYER FOR AREAS
WEST OF THE MOUNTAINS...WITH SOME DRIZZLE POSSIBLE AS WELL.
MEANWHILE...LOCALLY GUSTY SOUTHWEST TO WEST WINDS WILL BE POSSIBLE
ACROSS THE MOUNTAINS AND DESERTS. HIGH PRESSURE WILL THEN BEGIN TO
BUILD BACK ACROSS THE REGION FOR FRIDAY AND SATURDAY...WITH WARMER
CONDITIONS POSSIBLE ONCE AGAIN.
&&
.AVIATION...
211644Z...COAST/VALLEYS...BKN-OVC STRATUS...WITH BASES 2500-3500 FT
MSL AND TOPS 3500-4000 FT MSL...WILL CLEAR OUT OF THE VALLEYS
THROUGH 1800 UTC...WITH SCT TO OCCASIONALLY BKN CLDS 3000-3500 FT
MSL HANGING AROUND WITHIN 5 SM OF THE COAST THROUGH 22/0000 UTC.
STRATUS WILL START TO MOVE INTO THE COAST AGAIN AROUND 22/0000-0300
UTC...AND EVENTUALLY FILL IN 35-50 SM INLAND BY 22/1400 UTC. STRATUS
MAY BE SOMEWHAT PATCHY...WITH VARYING BASES OF 2000-3000 FT
MSL...AND SOME LOCATIONS WITH BASES OF 3500 FT MSL...AND TOPS AROUND
4000-4500 FT MSL.
MTNS/DESERTS...EXCEPT FOR AREAS OF MTN TERRAIN OBSCURATION ALONG THE
COASTAL SLOPES BELOW 4000 FT THIS MORNING AND AGAIN TONIGHT/SUNDAY
MORNING...SKIES WILL BE CLEAR WITH UNRESTRICTED VIS. WIND GUSTS
35-40 KT WITH ASSOC UP/DOWNDRAFTS WILL OCCUR THROUGH FAVORED
PASSES...ON DESERT MTN SLOPES AND ADJACENT DESERTS...ESPECIALLY EAST
OF SAN GORGONIO PASS...STARTING AROUND 2100 UTC AND CONTINUING
THROUGH EARLY SUNDAY MORNING.
&&
.MARINE...
A STRONG TROUGH MOVING JUST NORTH OF THE AREA WILL PRODUCE GUSTY
NORTHWEST WINDS OVER THE OUTER COASTAL WATERS LATE THIS AFTERNOON
THROUGH SUNDAY MORNING. GUSTS TO 25 KT ARE POSSIBLE...WITH COMBINED
SEAS OF 5 TO 7 FEET. CONDITIONS WILL IMPROVE LATE SUNDAY MORNING. A
SMALL CRAFT ADVISORY FOR WINDS GOES INTO EFFECT FOR THE OUTER WATERS
AT 5 PM.
NORTHWEST WINDS OVER THE COASTAL WATERS WILL LIKELY STRENGTHEN AGAIN
LATE WEDNESDAY INTO THURSDAY AS ANOTHER TROUGH PASSES BY TO THE
NORTH. AT THE SAME TIME...WAVE WATCH III SHOWS A 7-8 FOOT
SHORT-PERIOD NORTHWEST SWELL MOVING IN...WHICH WILL CREATE CHOPPY
SEA CONDITIONS AND ELEVATED...ROUGH SURF ON WEST FACING BEACHES.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM THIS AFTERNOON TO 5 AM
PDT SUNDAY FOR THE WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
&&
SYNOPSIS...TS
PUBLIC...PALMER
AVIATION/MARINE...HARRISONHazardous weather outlook, Sep 21, 7:25 AM PDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 725 AM PDT SAT SEP 21 2013 CAZ055-056-058-060>062-221430- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 725 AM PDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST TO WEST WINDS WILL DEVELOP ACROSS THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING... WITH GUSTS RANGING BETWEEN 35 AND 45 MPH IN THE FAVORED WIND-PRONE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEDNESDAY...GUSTY WESTERLY WINDS WILL DEVELOP IN THE AFTERNOON AND BECOMING STRONG...WITH GUSTS OF 45 MPH OR MORE THROUGH WIND- PRONE PASSES AND CANYONS...AND ON THE DESERT SLOPES THROUGH EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CAZ042-043-048-050-057-PZZ750-221430- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 725 AM PDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PZZ775-221430- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 725 AM PDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL COMBINE WITH SEAS OF 7 FEET OR MORE TO CREATE HAZARDOUS SEAS THIS AFTERNOON THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:44 AM PDT | Small Craft Advisory for Winds | SGX | 26 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.